KHACHATRIAN, A. ZH. and VOSKANYAN, D. R. (2015) DERIVATION OF EVOLUTION WAVE PACKETS BASED ON SCATTERING WAVE FUNCTIONS FOR ONE DIMENSIONAL POTENTIAL. Journal of Applied Physical Science International, 5 (4). pp. 229-240.
Full text not available from this repository.Abstract
In this work a wave process evolution problem in a field of an arbitrary one-dimensional potential is considered. We investigate the wave packets derived based on linear combinations of scattering wave functions taken with magnitudes of state indexes near to resonance tunneling case. It is shown that the wave processes with different parities of asymptotes describe a wave process where the group and phase velocities have opposite directions. The conducted consideration allows to state that the bound states can be interpreted as wave packets of the scattering wave functions to be derived under a certain way.
Item Type: | Article |
---|---|
Subjects: | Apsci Archives > Physics and Astronomy |
Depositing User: | Unnamed user with email support@apsciarchives.com |
Date Deposited: | 23 Dec 2023 08:15 |
Last Modified: | 23 Dec 2023 08:15 |
URI: | http://eprints.go2submission.com/id/eprint/2461 |